MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK; INTRAVASCULAR ADMINISTRATION SET

BARD ACCESS SYSTEMS STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number IV0225
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of jubqf049 showed two other similar product complaint(s) from this lot number, reported from the same swedish facility.Device not returned at this time.
 
Event or Problem Description
It was reported that the hub on the tube is broken and loose.No other information was provided.No patient injury reported.This file addresses the second device.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a detached male luer adaptor was confirmed, but the cause was unknown.An extension set from a statlock iv plus kit was returned for investigation.The male luer connector was received separate from the pvc tube.The force required to separate the tubing from the luer adaptor was unknown since the returned samples were already damaged.A line of adhesive from the luer to tube connection was observed around the pvc tube between 6.0mm and 6.5mm from the distal end of the extension set tubing.The adhesive line shows the insertion depth of the pvc tubing within the proximal end of the male luer adaptor.No mechanical damage was noted on the tubing or male luer adaptor.The outside diameter of the tubing was within spec.Adhesive residue from the manufacturing process was visible on the tubing.It appeared that the product was manufactured correctly.It is possible that the stress applied to the tubing and male luer adaptor during use exceeded the bond strength of the connection.A lot history review (lhr) of jubqf049 showed two other similar product complaint(s) from this lot number, reported from the same swedish facility.
 
Event or Problem Description
It was reported that the hub on the tube is broken and loose.No other information was provided.No patient injury reported.This file addresses the second of two devices.

Brand Name
STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6904907
Report Number3006260740-2017-01748
Device Sequence Number99129
Product Code FPA
UDI-Device Identifier00801741081712
UDI-Public(01)00801741081712
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIV0225
Device Lot NumberJUBQF049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1